# SDR SWAA2022101860669

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 61,710 hours, 36,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR EA - 22-153-03096(N465WN - - REPAIR - EXTERNAL GROUND POWER RECEPTACLE (EGPR) DOOR CUTOUT DAMAGE/CRACK - PERMANENT) / [01] PERFORMED REPAIR IAW EA 22-153-030096 AND WO TTG8Q00FHNJL.
